# SDR USAA950900

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1637 - ON TAKEOFF, THE LEFT MAIN OUTBOARD TIRE BLEW.  MOST OF THE TIRE WAS INGESTED INTO THE LEFT ENGINE.  ON APPROACH BACK TO PIT, THE CREW RECEIVED A GEAR UNSAFE LIGHT.  THE CAPTAIN DID A MISSED APPROACH AND CYCLED THE GEAR.  WITH THE UNSAFE LIGHT STILL ON, CAPTAIN DID A FLYBY OF THE TOWER TO VERIFY THAT THE GEAR WAS DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 TIRE AND WHEEL ASSEMBLY (P/N 3910063507) DUE TO A BLOWN CAP.  SPIN CHECK WAS GOOD.  (M)
